Thank you for this wonderful opportunity.
Hi. Unexplained weight loss, like other symptoms, is something to talk to your doctor about. This is in case it is a symptoms of something else and not a side effect of treatment.
Hi,I!￣m currently on TB treatment rifafour. My CD4 is currently 249, my doc has put me on odimune & purbac ds. I!￣m scared of taking all this treatment @once. I!￣m kind of confused as when to take these without causing complications. Can I take purbac & odimune at the same time?
TribuSs has has made me to hav cramps on my both legs is there anything that can help me pls help me gud ppl
at ang mga amo mong si abigail at nancy, di na kailangan ng sobrang kembot kasi wala silang karapatan. ang papangit nila. ikaw ang dakilang tagapunas ng pwet ng mga binay. pwehhh.
Please order the comments in this page in decrescent time (with the newest on top)!
I am sorry but we are based in the UK and I don!￣t have knowledge of individual doctors in India.
hi ¨C I am sorry but I don!￣t understand your comment. Please could you look at it again or try to explain in different words.
Brad, don!￣t let this get you down. They give you flak because you!￣re honest and you tell it like it is. Everyone who ever does gets crap. Howard Stern and The Ramones, for examples, went through all kinds of mudslinging and hate campaigns against them because they dared to challenge bull$#!. You!￣ve helped me immensely and you!￣ll always have my support.
What!￣s up Dear, are you truly visiting this site regularly, if so after that you will without doubt get good know-how.